MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE INFILTRAC; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR HI-TORQUE INFILTRAC; WIRE, GUIDE, CATHETER
Model Number 1030001J
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product performance engineering reviewed the incident information; however, the product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints reported from this lot.There was no damage noted to the guide wire during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.The investigation determined the reported difficult/delayed positioning or visibility issues appear to be related to operational circumstances of the procedure.Based on the reported information, it is likely that the totally occluded anatomy caused the positioning and visibility issues.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a totally occluded circumflex vessel (lcx).A hi-torque infiltrac guide wire was advanced to the end of a non-abbott microcatheter; however, the guide wire was only advanced 1-2 cm past the tip of the microcatheter as the tip could not be adequately seen under fluoroscopy to place in the ostium of the circumflex vessel.The guide wire was removed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE INFILTRAC
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10685470
Report Number2024168-2020-08635
Device Sequence Number13595952
Product Code DQX
UDI-Device Identifier08717648233692
UDI-Public08717648233692
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number1030001J
Device Catalogue Number1030001J
Device Lot Number0032061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1